A characterization of the Laguerre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964), pp. 176-179
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1964__34__176_0,
author = {Abdul-Halim, N. and Al-Salam, W. A.},
title = {A characterization of the {Laguerre} polynomials},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {176--179},
year = {1964},
publisher = {Seminario Matematico of the University of Padua},
volume = {34},
mrnumber = {166422},
zbl = {0124.03504},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1964__34__176_0/}
}
TY - JOUR AU - Abdul-Halim, N. AU - Al-Salam, W. A. TI - A characterization of the Laguerre polynomials JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1964 SP - 176 EP - 179 VL - 34 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1964__34__176_0/ LA - en ID - RSMUP_1964__34__176_0 ER -
%0 Journal Article %A Abdul-Halim, N. %A Al-Salam, W. A. %T A characterization of the Laguerre polynomials %J Rendiconti del Seminario Matematico della Università di Padova %D 1964 %P 176-179 %V 34 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1964__34__176_0/ %G en %F RSMUP_1964__34__176_0
Abdul-Halim, N.; Al-Salam, W. A. A characterization of the Laguerre polynomials. Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964), pp. 176-179. http://geodesic.mathdoc.fr/item/RSMUP_1964__34__176_0/